# SDR R61A2020020410148

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 30,871 hours, 23,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003055
- Condition: Inoperative
- Location: Emergency Light
- Part time: 30,752 hours, 23,813 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 20/21 INOP. R&R EMERGENCY LIGHT POWER UNIT IN RH AFT GALLEY.
